# SDR REXA2016051500785

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,927 hours, 18,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE.  CLEANED EXCESSIVELY TORQUE TUBE SYS.  OPERATIONS CHECKED BY MX & FA TO SATISFACTION.  OPERATIONS CHECKED IAW AMM 52-11-02.  NO DISCREPANCIES AFTER SEVERAL OPERATION CHECKS.
